# SDR ASAA2018101626491

- Difficulty date: October 16, 2018
- Submitted: October 17, 2018
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 30,271 hours, 8,811 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 902862
- Condition: Out Of Limits
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: C
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DURING NR 1 ENG FIRE TEST E&E BOX DISPLAYS NR 1 ENGINE B LOOP LEFT CORE. GROUNDED - YES. NR 1 ENG B LOOP LEFT CORE ELEMENT RESISTANCE VALUE OUT OF LIMITS REF FIM 26-10/805. REPLACED NR 1 ENGINE LEFT CORE FIRE DETECTOR ASSEMBLY. INSTALLATION TEST PASSES REF AMM 26-11-01/401.
